# SDR FDEA202110142634

- Difficulty date: October 14, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA7202501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB - AFT SIDE STA 1959, BETWEEN L40 - L45 HAS INTEGRANULAR   CORROSION IN SEVERAL PLACES ON FWD SIDE OF FRAME INSTALLED NEW FRAME P/N: AGA7202-501 REF MD-11 SRM 51-33-01-0G, SRM 51-35-01-0G, AND  DRAWING AGA7202, NGA6084.   MAJOR REPAIR.
